# SDR ABXA201010010130

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 145T884020
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIM OUT OF RIGHT SIDE FAIL-SAFE STRAP PER REA B653-58935-SB STEP 6 RT WING SKIN PANEL DAMAGED DURING CUTOUT PROCESS.  POSSIBLE DAMAGE TO LONGERON SPLICE.  RIGHT WING SKIN PANEL REPAIRED IAW REA B653-58942-MR & B653-58947-MR.
